I Tried Fosamax and Had Side Effects. Have Been Urged To Try Evista. Am On Predni

0 votes
I tried Fosamax and had side effects. Have been urged to try Evista. Am on prednisone and weaning but know the effect of prednisone on the bones. Evista has made me feel horrible. My calfs ache and feel full. I feel unstead throughout the day. AS I try to slep at night, I feel trembly and can't sleep , then my head feels like it's going to split in half, I have shooting sensations in my head, nad not clear thought.trokes in my family, I'm concerned about a stroke. I even took my BP in the middle of the night and the diastolic was elevated. Has anyone else had problems at night with this drug? I have only taken 9 doses and have spaced them thinking I would start out every other day. I can't even tolerate that. I am concerned because my next alternative is Forteo, the injecatble drug and that comes with a black box warning of bone cancer.
asked Mar 16, 2007 by anonymous

Related questions

0 votes
0 answers
22 views asked Feb 3, 2013 by anonymous
0 votes
0 answers
29 views asked Feb 3, 2013 by anonymous
0 votes
0 answers
0 votes
0 answers
0 votes
1 answer
18 views asked Mar 16, 2007 by anonymous
0 votes
1 answer
...